Comparison of solutions of stochastic equations and applications
Pathwise comparison of solutions to a class of stochastic systems of differential equations is proved which extends the existing result of Geiß and Manthey. When the diffusion coefficients are different, the Gal'čhuk-Davis method is extended to establish the comparison results. We illustrate our results with several examples some of which arise in stochastic finance theory.
Publication Source (Journal or Book title)
Stochastic Analysis and Applications
Ferreyra, G., & Sundar, P. (2000). Comparison of solutions of stochastic equations and applications. Stochastic Analysis and Applications, 18 (2), 211-229. https://doi.org/10.1080/07362990008809665